Optimal Rules with Polynomial Precision for Hilbert Spaces Possessing Reproducing Kernel Functions.
Numerische Mathematik, Tome 22 (1974), pp. 207-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132265,
author = {M.M. Chawla and V. Kaul},
title = {Optimal {Rules} with {Polynomial} {Precision} for {Hilbert} {Spaces} {Possessing} {Reproducing} {Kernel} {Functions.}},
journal = {Numerische Mathematik},
pages = {207--218},
year = {1974},
volume = {22},
zbl = {0271.65015},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132265/}
}
M.M. Chawla; V. Kaul. Optimal Rules with Polynomial Precision for Hilbert Spaces Possessing Reproducing Kernel Functions.. Numerische Mathematik, Tome 22 (1974), pp. 207-218. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132265/